Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JayC

Removing redmarks while on Accutane

Recommended Posts

what is the safest way to minimize redmarks while being on accutane. I have completly flattened out. And i really wanna get these marks off my face. ANY ADVICE WOULD BE EXCELLENT.

Share this post


Link to post
Share on other sites

DDF makes a product called "redness relief", Ive heard it helps with the redness left over from acne. I have the same problem. I am on accutane and my face is completly clear except for the red marks left over, Im gonna give this product a try, I'll let you guys know how it works for me!

Share this post


Link to post
Share on other sites

man please do get back to me.

These redmarks i find are sometimes worst then having zits. It just looks so weird. Cause accutane rushes blood to the surface of ur skin therefore ur marks look alot brighter and worse.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×